Translator Disclaimer
1 June 2005 The black flies (Simuliidae) of North America
Richard W. Merritt
Author Affiliations +
No abstract for this paper is available.
Richard W. Merritt "The black flies (Simuliidae) of North America," Journal of the North American Benthological Society 24(2), 442-444, (1 June 2005). https://doi.org/10.1899/0887-3593(2005)24[442:BR]2.0.CO;2
Published: 1 June 2005
JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top